# SDR ERAA20120059

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 51,662 hours, 72,319 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 1115
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 31,211 hours, 36,134 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 AC GEN CAUTION LIGHT - NO LOAD LEFT SIDE.  REMOVED AND REPLACED NR 1 AC GENERATOR IAW PSM 1-8-10, RUN UP CHECK GOOD.  NO LEAKS FOUND, OK FOR SERVICE.
